# SDR SIMA20131227007

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 33,901 hours, 30,585 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Stuck
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CANNOT OPEN DOOR IN LAVATORY TO CHECK THE FIRE EXTINGUISHER.  C/A FREED STUCK DOOR, IAW AMM 26-25-01, NO FURTHER DEFECTS NOTED.
